TITLE

ON THE STABILITY OF FINITE-DIFFERENCE SCHEMES FOR PARABOLIC EQUATIONS SUBJECT TO INTEGRAL CONDITIONS WITH APPLICATIONS TO THERMOELASTICITY

AUTHOR(S)
Jesevičiūtė, Ž.; Sapagovas, M.
PUB. DATE
October 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 4, p360
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The stability of implicit difference scheme for parabolic equations subject to integral conditions, which correspond to the quasi-static flexure of a thermoelastic rod is considered. The stability analysis is based on the spectral structure of matrix of the difference scheme. The stability conditions obtained here differ from those presented in the articles of other authors.
ACCESSION #
36085239

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics